- -

Function lattices and compactifications

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Function lattices and compactifications

Show full item record

Alaste, TM. (2014). Function lattices and compactifications. Applied General Topology. 15(2):183-202. doi:http://dx.doi.org/10.4995/agt.2014.2050.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/43627

Files in this item

Item Metadata

Title: Function lattices and compactifications
Author: Alaste, Tomi Matias
Issued date:
Abstract:
[EN] Let F be a lattice of real-valued functions on a non-empty set X such that F contains the constant functions. Using certain filters on X determined by F, we construct a compact Hausdorff topological space δX with the ...[+]
Subjects: Function lattice , F-filter , F-ultrafilter , Spectrum
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2014.2050
Publisher:
Editorial Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2014.2050
Type: Artículo

References

Alaste, T. (2012). U-filters and uniform compactification. Studia Mathematica, 211(3), 215-229. doi:10.4064/sm211-3-3

Budak, T., & Pym, J. (2006). Local Topological Structure in the LUC-Compactification of a Locally Compact Group and its Relationship with Veech’s Theorem. Semigroup Forum, 73(2), 159-174. doi:10.1007/s00233-006-0623-4

Berglund, J. F., & Hindman, N. (1984). Filters and the weak almost periodic compactification of a discrete semigroup. Transactions of the American Mathematical Society, 284(1), 1-1. doi:10.1090/s0002-9947-1984-0742410-4 [+]
Alaste, T. (2012). U-filters and uniform compactification. Studia Mathematica, 211(3), 215-229. doi:10.4064/sm211-3-3

Budak, T., & Pym, J. (2006). Local Topological Structure in the LUC-Compactification of a Locally Compact Group and its Relationship with Veech’s Theorem. Semigroup Forum, 73(2), 159-174. doi:10.1007/s00233-006-0623-4

Berglund, J. F., & Hindman, N. (1984). Filters and the weak almost periodic compactification of a discrete semigroup. Transactions of the American Mathematical Society, 284(1), 1-1. doi:10.1090/s0002-9947-1984-0742410-4

Comfort, W. W., & Negrepontis, S. (1974). The Theory of Ultrafilters. doi:10.1007/978-3-642-65780-1

G.B. Folland, A course in abstract harmonic analysis, (CRC Press, Boca Raton, FL, 1995).

L. Gillman and M. Jerison, Rings of continuous functions, (Springer-Verlag, New York, 1976).

Hindman, N., & Strauss, D. (1998). Algebra in the Stone-Čech Compactification. doi:10.1515/9783110809220

Isbell, J. (1964). Uniform Spaces. Mathematical Surveys and Monographs. doi:10.1090/surv/012

G. J. O. Jameson, Topology and normed spaces, (Chapman and Hall, London, 1974).

Koçak, M., & Strauss, D. (1997). Near Ultrafilters and Compactifications. Semigroup Forum, 55(1), 94-109. doi:10.1007/pl00005915

S. A. Naimpally and B. D. Warrack, Proximity spaces (Cambridge University Press, London, 1970).

Tootkaboni, M. A., & Riazi, A. (2004). Ultrafilters on Semitopological Semigroups. Semigroup Forum, 70(3), 317-328. doi:10.1007/s00233-003-0015-y

Walker, R. C. (Ed.). (1974). The Stone-Čech Compactification. doi:10.1007/978-3-642-61935-9

S. Willard, General topology, (Addison-Wesley, Reading, 1970).

[-]

recommendations

 

This item appears in the following Collection(s)

Show full item record